MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA TIBIAL INSERT FIXED SPHERE FLEX #4/11 MM L

MEDACTA INTERNATIONAL SA TIBIAL INSERT FIXED SPHERE FLEX #4/11 MM L
Catalog Number 02.12.0411FL
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 04/24/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 02 may 2018; lot 142498: (b)(4) items manufactured and released on 10 september 2014.Expiration date: 2022-02-13; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Clinical evaluation performed by medical affairs manager on 03 may 2018: 1,5 years after primary tka the insert fixation screw got loose in the joint.Immediate removal is strongly recommended.No consequence should be expected for the absence of the screw in the future life of the implant.During reoperation, articular surfaces must be visually checked to avoid damage to the femoral component.The cause for self-unscrewing of the insert screw is not known: one possibility is insufficient tightening torque, but other unknown conditions may also play a role.
 
Event or Problem Description
The patient came in complaining of pain.The surgeon determined the screw backed out of the sphere poly.The torque driver was not used in the primary surgery.The surgeon revise the screw on (b)(6) 2018.

Brand Name
TIBIAL INSERT FIXED SPHERE FLEX #4/11 MM L
Common Device Name
TIBIAL INSERT FIXED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7483274
Report Number3005180920-2018-00293
Device Sequence Number1630384
Product Code JWH
UDI-Device Identifier07630030862601
UDI-Public07630030862601
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/13/2022
Device Catalogue Number02.12.0411FL
Device Lot Number142498
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2018
Initial Report FDA Received Date05/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;